1. Patients launch a $1.27 million crowdfunding campaign for ME/CFS gut microbiome study.
    Check out the website, Facebook and Twitter. Join in donate and spread the word!
Hyperparathyroidism: An Often Overlooked Differential Diagnosis to ME/CFS
Andrew Gladman puts hyperparathyroidism under the microscope, exploring what the disease is, how it can mimic ME/CFS in presentation and how it is treated.
Discuss the article on the Forums.

LDN Experiences

Discussion in 'Antivirals, Antibiotics and Immune Modulators' started by Hugocfs, Dec 19, 2012.

  1. Sushi

    Sushi Moderator and Senior Member Albuquerque

    Messages:
    6,035
    Likes:
    4,581
    Albuquerque
    You are not supposed to have daytime sleepiness. Maybe you will get over it?? For me that means too high a dose but I know you are on a tiny dose.

    Sushi
    lnester7 likes this.
  2. penny

    penny Senior Member

    Messages:
    289
    Likes:
    134
    Southern California
    sleepiness or sleeplessness?
    I don't think the first is a normal side effect - for me it's a sign that I'm taking too large of a dose and my body isn't clearing it.

    Sleeplessness on the other hand is a pretty common start up side effect, and while it seems to vary, it seems that a couple of weeks at a dose is not atypical (though just a guess).

    *whoops, just saw sushi's reply, on edit "what she said" : )
  3. OverTheHills

    OverTheHills

    Messages:
    267
    Likes:
    156
    New Zealand
    Mmm I am just trialling it too (week 1at 0.75 mg a day). I am also getting daytime sleepiness and no real change to night-time sleep amount although I think I am a bit sharper mentally. I have changed to taking my dose in the morning because the sleepiness seems to be delayed ie OK for a while and then sleepy. Really I think I should take it about midday and then the sleepiness will be while I'm in bed, but I fear I will just forget to take it.

    OTH
    Janice and lnester7 like this.
  4. penny

    penny Senior Member

    Messages:
    289
    Likes:
    134
    Southern California
    Personally the max dosage I've been able to consistently take (without negative side effects) is .55mg, so even .75 could possibly be 'too much' but the fact that you feel sharper mentally seems a good thing, so who knows! I also had anhedonia when my dosage was too high, and certainly didn't feel mentally sharp ;) I haven't tried daytime dosing myself since it didn't disturb my night time sleep much, but that might be just the ticket for you.
  5. Marlène

    Marlène Senior Member

    Messages:
    441
    Likes:
    209
    Edegem, Belgium
    Sometimes it helps to change the moment when you take it.

    For instance, when I take it after 10pm, I have a bad day. But I should not take it before 9.30 pm either.

    Sometimes it suffices to change just the time of intake just a little bit.
  6. Marlène

    Marlène Senior Member

    Messages:
    441
    Likes:
    209
    Edegem, Belgium
    I use it for a few years now and it made a major difference in my PENE and neurological complaints. The toughest part were the first 6-8 months, it felt like herxheimer all the way.

    I'm so happy I did not give up. It changed my life drastically. I was 80-90% bedridden. Now I sleep 1,5 hour a day only, I can drive a car, read a book, listen to music, ...
    lnester7 likes this.
  7. Abha

    Abha Abha

    Messages:
    118
    Likes:
    33
    UK
    I have used LDN in the past...and it seemed to help my condition somewhat.At first I think I had problems(dreams?)at nightime.I think i eventually finished up taking it in the morning.In time i was able to work up to the max amount(4.5?)At that time I visited a doctor in Glasgow in order to get it prescribed.The chemists there(Dicksons?/Glasgow)then sent it to me monthly.I only stopped taking it back in 2011 because I was being treated for Rickettsia(two types)and other co infections.That doctor stopped the LDN because it was sweet(sugary?)(I think)...feeding the parasites/etc...I'm still on Rickettsia (co infections)treatment....but I'm thinking of starting LDN again.Like Hanna, I would like to buy it from some source and make it up myself.Does anyone living in UK/Ireland know of any local suppliers?Has anyone on this Forum used Mexican/Indian pharmacies for obtaining LDN?If so, did you encounter any problems?..Thanks...
  8. Hugocfs

    Hugocfs Senior Member

    Messages:
    106
    Likes:
    74
    U.S.A.
    Here's my update. At 3 mg, the daily pain and burning in my shins was completely eliminated. Three days after I got up to 3.5 mg, I felt a little burning coming back. I progressed up to 4 mg and then 4.5 mg at which point the pain was completely back and I developed severe insomnia. I dropped back down to 3 mg with good results. So I plan on staying at this level. So far, I can't say anything for sure about it improving my energy level or p.o.t.s. Maybe with more time I will see some improvement in those departments. Will keep updating if anything changes.
  9. lnester7

    lnester7 Seven

    Messages:
    1,118
    Likes:
    968
    USA
    Hugo I get pain every time I increase, I have to give it like 2 weeks before I know if the new dose will work. I am on 3mg too. I do not get insomnia I am the opposite, I am getting sleepy on it. I am even cutting down on sleep meds.
  10. Charles555nc

    Charles555nc Senior Member

    Messages:
    401
    Likes:
    42
    I got Rosacea from LDN. But I see it as attacking an infection my body wasnt attacking before. I went off of it for 3 months to let the Rosacea calm down, then went back on .5mg LDN and 2 pills of benedry every other night. Im up to 3mg LDN now and seeing even more improvement- even my Rosacea is less.

    Improvements in energy, more clear mindedness, sexual function, and general well being.

    LDN is very cheap like 35 dollars for a 2 month supply from Skip pharmacy in Florida.
  11. Hi, can you share what part of New Zealand that you are from? I am from Wellington, but currently living in Brussels, due to my husband's work. I have started LDN and went straight onto 4.5mg dose, which I think that I should reduce due to the side effects that I am getting, that appear to be making me a lot worse. I also think that the LDN is trying to clear out my system in a rather forceful manner, but I don't won't to give up on LDN. Am I right in saying that Naltrexone 50mg can easily be prescribed by any doctor (thus allowing you to access the drug in NZ) but it is only subsidised by pharmac if you pass a set special authority criteria? Thanks Janice

See more popular forum discussions.

Share This Page